Thank you so much for posting this question!!
Yes, I have had this problem. It seems once they get started, they just dominate your world until they are over... I HATE them!!
I have had some success using a high quality acidophilus tablet every day. But, heres my question: After I take the acidophilus for about four days, I began bleeding and cramping, as if I am having a small period. The first time it happened, I though it was coincidence. I stopped the acidophilus. Then, I tried again a second, a third, a fourth time... each time I began bleeding again. And, the amount of acidophilus I am taking affects the amount of the bleeding and the severity of the cramping. I have tried other forms of probiotics with the same result. This is just TOO WEIRD! I have researched this intensely on the net and have not been able to find one single case of this happening to anyone else. I asked my OB\GYN at my last checkup and he looked at me and asked what acidophilus was -- No kidding.
So, I am thinking maybe it is related to the Lupus and the way my body responds to medications, which you all know by now is intense. Who knows.... but it does help with the yeast overgrowth immensely.
Mother of four, full time Systems Analyst
Sjogrens, Crohns, suspected Lupus, Pancreatitis Dec. 2005
Meds: Medrol injections; Darvocet as needed, Methotrexate, Benadryl, Zyrtec